Bulletin of the American Mathematical Society

A note on subsequences

R. Creighton Buck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 898-899.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505534

Mathematical Reviews number (MathSciNet)
MR0009208

Zentralblatt MATH identifier
0060.15802

Citation

Buck, R. Creighton. A note on subsequences. Bull. Amer. Math. Soc. 49 (1943), no. 12, 898--899. https://projecteuclid.org/euclid.bams/1183505534


Export citation

See also

  • This work is cited by: Ralph Palmer Agnew. Summability of subsequences. Bull. Amer. Math. Soc., Volume 50, Number 8 (1944), 596--598.